# SDR AALA20090827TUL04

- Difficulty date: August 27, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 34,909 hours, 16,487 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC DISCHARGE DAMAGE LOCATED 25 INCHES FROM INBOARD END AND 4.5 INCHES FROM TRAILING EDGE.  INSTALLED PERMANENT REPAIR DOUBLER PER SRM 57-01-00 FIGURE 5.
